# SDR UPS99428335

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, SIXTH LT WING L/E RIB FROM OTBD END UPPER FLANGE IS CRACKED.  REMOVED AND REPLACED L/E RIB IAW SRM 51-30-2, 51-10-6, 51-10-1.
